# SDR GTIA2015071801601

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 15,198 hours, 6,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 76-77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL SKIN DAMAGED BY FAULTY EQUIPMENT BETWEEN FRAMES 76-77 & STRINGERS 28-29R.  REPAIRED IAW EO 5351-1504, REV 00.
